# SDR SWAA2023020788652

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT FITTING AT FWD WET AREA BS312 LBL55.<[01] NO FOUND ALLOWABLE DAMAGE FOR SUPPORT FITTING AT FWD WET AREA BS312 LBL55 WL208 IAW SRM 53-10-15-1A-1 PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.C;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED SUPPORT FITTING AT WET AREA BS312 LBL55 IAW SRM 51-40-02-0G-0;[04] INSTALLED FWD WET AREA SUPPORT FITTING P/N 141A5220-2; LOT# 5116456-1 AT BS 312 LBL 55 IAW SRM 51-40-02-0G-0 AND DWG# 141A5220.;[05] TOOLS USED SCREW GUN ID:ATS2267; DUE :02/2023;[06] VERIFIED CORRECTIVE ACTION 3; 4; 5 AND MEASUREMENT TABLE;[07] VERIFIED JOB COMPLETE
